# SDR GAIA01309

- Difficulty date: September 14, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N90AX
- Make and model: Boeing 727222
- Aircraft serial: 20040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT FWA, IT WAS DISCOVERED THAT THE COCKPIT EMERGENCY EXIT LIGHT HAD ONE EACH BULB BURNED OUT.  MAINTENANCE RELAMPED THE LIGHT BULB IN THE COCKPIT EMERGENCY EXIT LIGHT.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
